MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS HEALTHCARE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

DEVILBISS HEALTHCARE LLC DEVILBISS HEALTHCARE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DV64D-HHPD
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Respiratory Tract Infection (2420)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Devilbiss healthcare was notified of a complaint involving an intellipap2 auto cpap device, which the end-user stated, "my intellipap2 has been malfunctioning for several weeks.Yesterday, it exploded black stuff all through the machine." the end user stated she has "respiratory issues, sinus infections and congestion." the end-user also stated that she "was prescribed antibiotics and a steroid inhaler." the end-user indicated that she received the device in 2016, and the serial number confirms the device is 8 years old, which is 3 years beyond the device's expected service life.This model auto cpap does not contain black foam or pe-pur foam.Devilbiss is currently investigating the incident, including attempting to retrieve the device to perform a comprehensive investigation.An update will be filed if additional information becomes available.

Brand Name
DEVILBISS HEALTHCARE
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
MDR Report Key18546452
Report Number2515872-2024-00001
Device Sequence Number8915005
Product Code BZD
UDI-Device Identifier00885304009269
UDI-Public885304009269
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDV64D-HHPD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale